# SDR R61A201803240391

- Difficulty date: March 24, 2018
- Submitted: March 24, 2018
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 25,825 hours, 20,263 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 17060257001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE THE ACFT WAS OUT OF SERVICE FOR HEAVY MAINT CHECK, CORROSION WAS FOUND AT CENTER FUSELAGE III AFT WET AREA FR 90 AT LT SPLICE. REMOVED SPLICE MADE NEW LOCATED, DRILLED AND ALODINED NEW FR 90 LT SPLICE AND INSTALLED REF SRM 51-41-02 APPLIED TOP COAT REF SRM 51-23-06, CPM 51-25-00.
